Alert archive / Louisiana / Wind Advisories in 2020

Wind Advisory 13, NWS Lake Charles, LA

June 6, 20205 parishes in Louisiana

NWS Lake Charles, LA issued this wind advisory at Jun 6, 2020, 3:29 PM CDT for 5 parishes in Louisiana. It took effect at Jun 7, 2020, 1:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2020, 3:29 PM CDT (20:29 UTC)
In effect from
Jun 7, 2020, 1:00 PM CDT
Expired
Jun 8, 2020, 2:59 AM CDT
In force
14 hr
Issued by
NWS Lake Charles, LA

Counties Avoyelles Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA

The radar

The Ft Polk radar (KPOE), 114 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1185 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

212 
WWUS74 KLCH 062029
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
329 PM CDT Sat Jun 6 2020

LAZ029-032-033-043-044-071200-
/O.NEW.KLCH.WI.Y.0013.200607T1800Z-200608T1200Z/
Avoyelles-Evangeline-St. Landry-Acadia-Lafayette-
Including the cities of Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Crowley, Rayne, Branch, 
Church Point, Richard, and Lafayette
329 PM CDT Sat Jun 6 2020

...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Avoyelles, Evangeline, St. Landry, Acadia and 
  Lafayette Counties.

* WHEN...From 1 PM Sunday to 7 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
546 
WWUS74 KLCH 070911
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
411 AM CDT Sun Jun 7 2020

LAZ029-032-033-043-044-071715-
/O.CON.KLCH.WI.Y.0013.200607T1800Z-200608T1200Z/
Avoyelles-Evangeline-St. Landry-Acadia-Lafayette-
Including the cities of Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Crowley, Rayne, Branch, 
Church Point, Richard, and Lafayette
411 AM CDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT MONDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Lafayette, Avoyelles, Evangeline, Acadia and St. Landry
  Parishes.

* WHEN...From 1 PM this afternoon to 7 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

13
421 
WWUS74 KLCH 071531
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1031 AM CDT Sun Jun 7 2020

LAZ029-032-033-043-044-080000-
/O.CON.KLCH.WI.Y.0013.200607T1800Z-200608T1200Z/
Avoyelles-Evangeline-St. Landry-Acadia-Lafayette-
Including the cities of Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Crowley, Rayne, Branch, 
Church Point, Richard, and Lafayette
1031 AM CDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Lafayette, Avoyelles, Evangeline, Acadia and St. 
  Landry Parishes.

* WHEN...From 1 PM this afternoon to 7 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
337 
WWUS74 KLCH 072108
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
408 PM CDT Sun Jun 7 2020

LAZ029-032-033-043-044-081200-
/O.EXT.KLCH.WI.Y.0013.000000T0000Z-200608T1400Z/
Avoyelles-Evangeline-St. Landry-Acadia-Lafayette-
Including the cities of Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Crowley, Rayne, Branch, 
Church Point, Richard, and Lafayette
408 PM CDT Sun Jun 7 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CDT MONDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Lafayette, Avoyelles, Evangeline, Acadia and St. 
  Landry Parishes.

* WHEN...Until 9 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
037 
WWUS74 KLCH 080007
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
707 PM CDT Sun Jun 7 2020

LAZ045-052>055-081200-
/O.EXB.KLCH.WI.Y.0013.000000T0000Z-200608T1800Z/
Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin-
Including the cities of Breaux Bridge, Cade, St. Martinville, 
Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, 
New Iberia, Morgan City, Burns Point, Centerville, Franklin, 
Patterson, Berwick, Bayou Vista, and Stephensville
707 PM CDT Sun Jun 7 2020

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 45 mph possible.

* WHERE...Upper St. Martin, Vermilion, Iberia, St. Mary and 
  Lower St. Martin Counties.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ029-032-033-043-044-081200-
/O.EXT.KLCH.WI.Y.0013.000000T0000Z-200608T1800Z/
Avoyelles-Evangeline-St. Landry-Acadia-Lafayette-
Including the cities of Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Crowley, Rayne, Branch, 
Church Point, Richard, and Lafayette
707 PM CDT Sun Jun 7 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 45 mph possible.

* WHERE...Lafayette, Avoyelles, Evangeline, Acadia and St. 
  Landry Parishes.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
795 
WWUS74 KLCH 080759
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
259 AM CDT Mon Jun 8 2020

LAZ029-032-033-043>045-052>055-082100-
/O.CAN.KLCH.WI.Y.0013.000000T0000Z-200608T1800Z/
/O.NEW.KLCH.WI.Y.0014.200608T1500Z-200608T2100Z/
Avoyelles-Evangeline-St. Landry-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-
Including the cities of Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Crowley, Rayne, Branch, 
Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
and Stephensville
259 AM CDT Mon Jun 8 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 30 mph 
  expected.

* WHERE...Avoyelles, Evangeline, St. Landry, Acadia, Lafayette, 
  Upper St. Martin, Vermilion, Iberia, St. Mary and Lower St. 
  Martin Counties.

* WHEN...From 10 AM this morning to 4 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Jun 6, 12:55 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 6, 12:55 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1255 PM CDT Sat Jun 6 2020

.DISCUSSION...
18Z TAFS

&&

.AVIATION...
The outermost rain bands associated with tropical storm Cristobal
are beginning to move into parts of south central Louisiana this
afternoon. Some of the intermittent shower activity associated
with this band may make it into ARA over the next few hours, but
this activity is expected to remain isolated enough to keep
explicit mention out of TAFs for the time being.

Terminals are expected to remain VFR through the evening with
CIGs lowering to MVFR from east to west Sunday morning as
Cristobal continues to approach the coastline.

A moderate northeasterly gradient wind will prevail through the
afternoon. Winds will remain somewhat elevated overnight at all
sites with marked increases beginning Sunday morning. Gusts to
tropical storm force are expected at ARA by 15Z and LFT later in
the day.

Jones

&&

.PREV DISCUSSION... /issued 1051 AM CDT Sat Jun 6 2020/

UPDATE...
In regards to tropical hazards...

Winds...
With the latest wind field and timing, it was necessary to
upgrade areas in the tropical storm watch to a tropical storm
warning.

Also, using the official NHC wind swath and reduction of 20
percent over land through Monday 06Z, tropical storm force winds
make it up the Atchafalaya Basin into the eastern portion of Upper
Saint Martin Parish. Therefore, have issued a tropical storm
warning for that parish also.

Will look closely at the need for a wind advisory further inland
to include remaining portions of south central Louisiana and
possibility up into east central Louisiana, and will possibility
issue as necessary with the afternoon package.

Surge...
Latest data shows potential for 1 to 3 feet of surge in the
Vermilion and Atchafalaya Bays when onshore flow returns Sunday
night into early Monday. These levels are below Storm Surge watch
or warning. We may need to go with a coastal flood advisory to
cover this, and once again we will re-evaluate with the latest
data this afternoon.

Heavy Rainfall...
Still looking like the excessive rainfall may be east of the
forecast area through tonight and Sunday. Therefore, will hold off
on any Flash Flood Watch.

Rua

PREV DISCUSSION... /issued 618 AM CDT Sat Jun 6 2020/

AVIATION...VFR conditons are expected today and through the
evening, however patchy lower ceilings may begin to work into the
region tonight. Showers and a few storms will also begin to move
into the area tonight, but rain is not expected to be more
widespread until after the period. Winds will gradually increase
during the period and remain northeast.

PREV DISCUSSION... /issued 535 AM CDT Sat Jun 6 2020/

SHORT TERM.../Today through Monday/

Quiet night across the forecast area as convection that threatened
yesterday evening largely fell apart and/or continued to weaken as
it entered the area. An extensive outflow boundary did manage to
sweep through the area, but aside from a brief period of gusty
west winds across parts of Central LA, did so with little fanfare.
Region lies on the eastern flank of a mid/upper level ridge over
TX, which is progged to lift NE into MO over the next 24 HRS or
so. Model guidance depicts a subtle shortwave evident in moisture
channel imagery to drop SW underneath the ridge this afternoon,
which in concert with fringe outer bands of steadily approaching
TS Cristobal, will aid in kicking off isolated to scattered
showers and thunderstorms this afternoon and into this evening.
This is unlikely to have much impact on overall afternoon highs,
which are expected to top out in the lower 90s once again. The
exception to this may be the coastal Atchafalaya Basin area, which
will see increasing and more persistent cloud cover associated
with the tropical storm.

Cristobal remains a broad and asymmetric cyclone this morning,
void of deep convection near the presumed center with this
activity displaced well to the north and east. The latest
forecast track/intensity from NHC has changed little from the
previous advisory, and after coordination, it was decided to leave
the tropical storm watches and warnings as is for the time being.
On the forecast track, the storm will continue on a generally NWD
track, reaching the Louisiana coast near Cocodrie by SUN
afternoon. Bands of rain could begin affecting coastal South
Central LA as early as late tonight, but are more likely to begin
in earnest on Sunday as the storm draws closer to the coast. The
storm is anticipated to make a slight bend toward the NW as it
nears the coast, nudged in this direction by the aforementioned
ridge over MO, and will continue on this path SUN and MON. Latest
QPF progs from WPC paint a broad swath of 2-4 inches across parts
of Central and South Central LA over this 2 day period, with
locally higher amounts possible. Chose to hold off on a Flood
Watch as this time given the ambient dry conditions, steady
projected forward speed of the cyclone, and uncertainty
surrounding just how much convection will be present near and to
the west of the center. There are some signals in model guidance
that the storm may become a little more symmetrical in this regard
as it nears the coast and moves ashore, so it's not out of the
question that a watch will be needed before all is said and done.

13

LONG TERM.../Tuesday through Saturday/

The remnants of Cristobal will continue northward toward MO by
Tuesday morning, leaving a long fetch of tropical moisture in its
wake acrs LA/MS. Precip water values will remain near 1.8-2.0 inches
(possibly a little abv 2 inches over the eastern zones), with
moderate to strong instability developing during the day.
This will allow for sctd showers and tstms to develop, especially
east of a Lake Charles to Leesville line. The deep tropical moisture
will support heavy rainfall in some of the storms, and as can be the
case as tropical systems move further inland, some training of
convection could develop potentially resulting in localized flash
flooding. This will be somewhat dependent on where Cristobal moves
inland as a slight offset to the east would decrease the threat acrs
our area.

By Tuesday night, a shortwave trough will be crossing the cntl and
southern plains, with a trailing cold front pushing through the area
late Tuesday night into Wednesday morning. Moisture pooling ahead of
the front along with low level frontal convergence will be
sufficient to produce a few showers and tstms on Wednesday. High
pres building behind the front, and northerly flow developing aloft
in the wake of the shortwave will begin to scour the deeper moisture
out of the area, resulting in dry conditions for Thursday. Dry
weather is expected to last through the end of the week as the
region remains between an amplifying ridge to the west and the
trough lingering over the eastern CONUS through the end of the week.

Daytime temperatures will be running abv normal Tuesday and
Wednesday, with highs ranging from the lower 90s east to middle 90s
acrs interior SE TX. Overnight lows will also be warmer than normal
Tuesday night amidst the moist airmass in place (lower to middle
70s). Drier air filtering into the region by Thursday and Friday
will allow for a greater diurnal variation in temperatures, with
highs still expected to top out in the lower 90s while overnight
lows possibly fall as low as the middle 60s acrs cntl LA with temps
in the upper 60s/around 70 elsewhere by Friday morning.

24

MARINE...
Winds and seas will increase through the day as Tropical Storm
Cristobal moves steadily north across the central Gulf of Mexico.
Conditions will continue to deteriorate tonight into Sunday as
the storm approaches the Louisiana coast. Small craft advisories
may be needed for parts of the coastal waters not under tropical
storm watches or warnings. The latest forecast track from the
National Hurricane Center brings the center of the storm ashore
near Cocodrie Sunday afternoon. With the storm forecast to remain
east of the area, a predominately offshore flow will prevail until
late Sunday night into Monday as the storm continues northward
and reaches farther inland. All marine interests should continue
to monitor the latest forecasts on this system through the
weekend.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  71  88  71  83 /   0  30  70  90
LCH  74  87  74  87 /  10  40  60  70
LFT  74  85  74  86 /  20  70  80  90
BPT  74  89  75  89 /  10  30  40  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Warning for LAZ045-052>055.

TX...None.
GM...Tropical Storm Warning for GMZ435-455-475.

     Small Craft Advisory until 9 AM CDT Monday for GMZ452-470-472.

     Small Craft Exercise Caution through Monday morning for GMZ450.

&&

AVIATION...66
Hazardous weather outlook, Jun 6, 5:42 AM CDT, 9 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
542 AM CDT Sat Jun 6 2020

LAZ027>033-041>045-073-074-TXZ180-201-215-216-259>262-071045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
West Cameron-East Cameron-Tyler-Hardin-Jefferson-Orange-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
542 AM CDT Sat Jun 6 2020

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Widely scattered mainly afternoon showers and thunderstorms are
expected again today. Showers are expected to increase and become
more widespread late tonight across south central Louisiana, as
Tropical Storm Cristobal approaches the south Louisiana coast. A few
isolated thunderstorms can also be expected. Severe weather is not
expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazards for Sunday and Monday will depend on the track and strength
of Tropical Storm Cristobal. At this time, tropical storm force winds
are possible across eastern portions of the area Sunday and Sunday
night. In addition, tide levels along the south central Louisiana
coast are expected to increase, with minor coastal flooding possible.
Lastly, periods of heavy rainfall will be possible, with rainfall
totals of 2 to 4 inches possible, with locally higher amounts. There
is a Slight Risk for excessive rainfall capable of producing flash
flooding across south central Louisiana from Sunday into Monday.
Residents should monitor forecasts and advisories from the National
Hurricane Center and National Weather Service through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ052>055-071045-
Vermilion-Iberia-St. Mary-Lower St. Martin-
542 AM CDT Sat Jun 6 2020

...TROPICAL STORM WATCH IN EFFECT...

This Hazardous Weather Outlook is for south central Louisiana and
southwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ455-475-071045-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
542 AM CDT Sat Jun 6 2020

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-450-452-470-472-071045-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
542 AM CDT Sat Jun 6 2020

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

A few showers and thunderstorms will be possible. Severe weather is
not expected. Locally higher winds and seas, along with occasional
cloud to water lightning will be possible with any storms. Winds and
seas will steadily increase as Tropical Storm Cristobal continues to
track north across the central Gulf of Mexico.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Conditions will continue to deteriorate Sunday as the storm
approaches the Louisiana coast, with the latest forecast track from
the National Hurricane Center bringing the center of the storm ashore
near Cocodrie Sunday afternoon. With the storm forecast to remain
east of the area, a predominately offshore flow will prevail until
late Sunday night into Monday as the storm continues northward and
reaches farther inland. All marine interests should continue to
monitor the latest forecasts on this system through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-071045-
Vermilion Bay-
542 AM CDT Sat Jun 6 2020

...TROPICAL STORM WATCH IN EFFECT...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:25 AM CDTSmall Craft AdvisoryLCH52 hr
Jun 6, 1:15 PM CDTCoastal Flood AdvisoryLCHCameron72 hr

Nearby

Wind Advisories in Louisiana, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.